Osaka Mathematical Journal

On the Jacobian varieties of the fields of elliptic modular functions

Koji Doi

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 15, Number 2 (1963), 249-256.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200690896

Mathematical Reviews number (MathSciNet)
MR0188216

Zentralblatt MATH identifier
0141.18301

Subjects
Primary: 10.20
Secondary: 14.40

Citation

Doi, Koji. On the Jacobian varieties of the fields of elliptic modular functions. Osaka Math. J. 15 (1963), no. 2, 249--256. https://projecteuclid.org/euclid.ojm/1200690896


Export citation